# SDR GTIA2025052738930

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 16,349 hours, 6,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL REPORTED BY FA'S IN ROW 21 THRU 25. DESCRIPTION OF ODOR/FUMES: TEMPORARY, SMOKE/BURNING/ELECTRICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REMOVED CEILING PANELS I BETWEEN ROWS 20-26 IAW AMM 25-22-41. INSPECTED AREA ABD REINSTALLED CEILING PANEL IAW AMM 25-22-41. REMOVED, INSPECTED, AND REINSTALLED PAW SERVICE UNITS FROM ROWS 20-26 IAW AMM 23-73-43. PERFORMED TSM 24-00-00-810-823-A. NO ODOURS OR DEFECTS FOUND AT THIS TIME.
